# SDR SWIA2020021848664

- Difficulty date: December 30, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1029-1044
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEVERAL GOUGES IN FUSELAGE SKIN AFT OF LOW PRESSURE AIR GROUND CONNECTION DOOR BETWEEN FS 1029 TO 1044 AND STRINGER 21RH TO 26RH       (C-CHECK)   RO:2/14/2020REPAIRED GOUGES FOR FUSELAGE SKIN AFT OF LOWER PRESSURE AIR GROUND CONNECTION PER REO.  SEE CONTINUATION FOR DETAIL.  WEIGHT CHANGE OF 3.375LBS.  COMPLIED WITH SKY CARD (CL600-2C10) SRTUCTURAL MAJOR REPAIR (RII) COMPLIED WITH FORM M-337.
